# SDR AT9900678

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 680-756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL (NR 75) HAD CORROSION AROUND THE ATTACHMENT DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, THE HOLES.  REMOVED CORROSION AROUND FASTENER HOLES OF FLOOR PANEL NR 75.  CHECKED WITH CALIPER NR A-2542 IAW DC9 SRM 53-01 AND FOUND TO BE OUT OF LIMITS.  FABRICATED NEW FLOOR PANEL WITH 7075 T-6 .025 21 X 76 7/8 AND NEW HAT CHANNELS TREATED AND PRIMED FLOOR PANEL AND HAT CHANNELS IAW DC9 SRM 51-10-03, IAW DC9 SRM 57-10-03, IAW DC9 SRM 51-10-02 AND 53-21-0 FIG 4.
